# SDR HNAA2018100300241

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145
- Aircraft serial: 145783
- Aircraft time: 35,374 hours, 31,309 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PDIS 665 05-52 1743622  02OCT18  PHL CLOSE POSSIBLE LIGHTNING STRIKE IN CRUISE FLIGHT. CREW RETURNED TO PHL AIRPORT. STRONG ELECTRICAL SMELL IN COCKPIT. 22107 00 JJC HISTORY: NO ISTORY: .FACT  02OCT18  23:42  PHL INSP A/C IAW W/C 05-20-00 FOUND ON EVIDENCE OF LIGHTNING STRIKE AND FOUND NO FOUL ODORS OR ELECTRIC SMELLS COMING OUT OR FROM A/C OK FOR SERVCE AT THIS TIME
